# SDR SWIA200718180

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 11,777 hours, 10,434 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM CRACKED AT RIGHT LOWER WEB ON FORWARD INBOARD CORNER, DISCOVERED AT C-CHECK.  INSTALLED ALL REPAIR PARTS FOR RIGHT LOWER ENGINE SUPPORT BEAM PER REO 601R-53-61-358 REV A.
